Journals
Resources
About Us
Open Access
Go to previous page

A Computational Algorithm to Obtain Positive Solutions Classes of Competitive Systems

Year:    2007

Journal of Information and Computing Science, Vol. 2 (2007), Iss. 1 : pp. 34–40

Abstract

Using a numerical method based on sub-super solution, we will obtain positive solution to the coupled-system of boundary value problems of the form ,( ), vuxf

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22817

Journal of Information and Computing Science, Vol. 2 (2007), Iss. 1 : pp. 34–40

Published online:    2007-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    7

Keywords: